MathSciNet Relay Station
MathSciNet bibliographic data
MR586989 (83c:05098) 05C70 (03G05 04A05 05B35 05C65)
Cunningham, William H.; Edmonds, Jack A combinatorial decomposition theory. Canad. J. Math. 32 (1980), no. 3, 734–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement